# SDR IPXA1569125

- Difficulty date: August 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143N875047
- Condition: Corroded
- Location: Bs 470 Lbl56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO HAS CORROSION ON SHEAR WEB UPPER SURFACE BS 470, LBL 56.  REMOVED CORROSION ORIGINAL THICKNESS .063 LOSS,.002 REMAINING .061 THERE IS NO SRM LIMITS FOR THIS AREA PERFORMED REQUIRED INSPECTIONS, TREATED, PRIMED, PAINTED AND CIC'D AREA IAW EA 111091 EO B757- 5310-44145-A, STA 470, LBL56 AT MAIN CARGO DOOR FLOOR WEB.
